Jim, thank you for getting in touch even though you're having a very rough patch. I'm so glad that you contacted your doc and if there are going to be various tests run, at least he's taking you seriously and will get to the bottom of the problem.
I'm on antidepresants,acid reflux pills,2 different tablets for cholesterol and antihistamines and aspiren daily
Now this sounds as though you've got shares in the local chemist's (!) but don't worry overmuch! Many of us take these medicines in this sort of combination.
The only area that concerns me about your excessive daytime sleepiness is the antidepressants. A few years ago I was on what is called SEROXAT in the UK; with OSA it made me VERY sleepy. However, once I managed to taper (and don't consider doing this unless you are ready to stop your medication) and get off it, the sleepiness disappeared quickly.
You may want to discuss with your doc about any relationship between your antidepressant and your sleepiness. It's possible to 'move sideways' to a different med to get the right help but decrease the sleepiness.
As for the driving, you MAY have to accept this for the short term, but much better to not drive, be safe and alive ... and for other road users and pedestrians too. Take each day one at a time. Not easy but you're a fighter and you'll get there in the end. There are 'wakefulness' medicines but they'll cause you even more problems both short and long term. Let the doc do his tests ... and let's hope your appointment is soon. Sorry to be able to waive a magic wand ... as we'd all like ... but do stay in touch. I hope someone else will be able to reply to you more positively soon.